# SDR SIMA201022203

- Difficulty date: August 10, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 25,831 hours, 24,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE OVERHEAD EMERGENCY LIGHT AT SEAT 12B AND 12C TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHT LAMP ABOVE SEAT 12B AND 12C IAW EMB 145 AMM33-50-08-000-801-A/33-50-08-400-801-A.  THE AIRCRAFT WAS RETURNED TO SERVICE.
